Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

adipex.... who's tried it?

Posted by on Oct. 8, 2015 at 5:14 PM
  • 24 Replies
Is anyone here familiar with this drug? I am trying to lose a stubborn ten lbs, and I was prescribed this by a doctor through a local weight loss clinic. I've read a few things online about it, but I would like some opinions from you ladies as well. I've took it for a month now, lost no weight and all the sudden have some weird ass facial twitches going on.
by on Oct. 8, 2015 at 5:14 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 1 on Oct. 8, 2015 at 5:16 PM

Seriously, do NOT take that shit. My neighbor uses it, and her face has spasms and her left side of her face is starting to droop. She won't listen to me though. She's lost like 80lbs with it. But fuck, her face is whack.

Anonymous
by Anonymous 1 on Oct. 8, 2015 at 5:16 PM

http://www.consumeraffairs.com/nutrition/phentermine.html

Anonymous
by Anonymous 2 on Oct. 8, 2015 at 5:17 PM
1 mom liked this
Sounds too much like Adipose to me, I'll pass.
kbntaej
by Josephine on Oct. 8, 2015 at 5:19 PM
1 mom liked this
I'd rather be fat and sassy than have my face twitch like this. I think I need to stop taking it.

Quoting Anonymous 1:

Seriously, do NOT take that shit. My neighbor uses it, and her face has spasms and her left side of her face is starting to droop. She won't listen to me though. She's lost like 80lbs with it. But fuck, her face is whack.

kbntaej
by Josephine on Oct. 8, 2015 at 5:19 PM
What is adipose?

Quoting Anonymous 2: Sounds too much like Adipose to me, I'll pass.
Anonymous
by Anonymous 2 on Oct. 8, 2015 at 5:22 PM
1 mom liked this
Sorry, just a bad Doctor Who joke. It's from an episode where people are taking a weight loss drug and it causes their fat to turn into little adorable aliens.

Quoting kbntaej: What is adipose?

Quoting Anonymous 2: Sounds too much like Adipose to me, I'll pass.
kbntaej
by Josephine on Oct. 8, 2015 at 5:29 PM
Lol, makes sense.

Quoting Anonymous 2: Sorry, just a bad Doctor Who joke. It's from an episode where people are taking a weight loss drug and it causes their fat to turn into little adorable aliens.

Quoting kbntaej: What is adipose?

Quoting Anonymous 2: Sounds too much like Adipose to me, I'll pass.
EmmasMom0305
by Silver Member on Oct. 8, 2015 at 5:35 PM
Honestly though, if you are having bad side effects I would stop taking it immediately. 10 pounds just isn't worth it. And I don't know why it keeps making me anonymous. I don't have the button checked...

Quoting kbntaej: Lol, makes sense.

Quoting Anonymous 2: Sorry, just a bad Doctor Who joke. It's from an episode where people are taking a weight loss drug and it causes their fat to turn into little adorable aliens.

Quoting kbntaej: What is adipose?

Quoting Anonymous 2: Sounds too much like Adipose to me, I'll pass.
Anonymous
by Anonymous 3 on Oct. 8, 2015 at 5:36 PM
I know two people that has strokes on diet pills.
eyes4ears
by Sapphire Member on Oct. 8, 2015 at 5:39 PM
I hope you stop taking it.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)